... periodic noises in my right ear. If I had to guess what it was I would say that a mini-muscle holding my eardrum is having little spasms and shaking the eardrum. It sounds like a train coming and going and only lasts a few seconds. I also feel like I am not hearing as well as usual in that ear. What should I do?
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to have dental work done and need to take 4 Clindamycin 1 hr prior to procedures. Antibiotics cause diarrhea
2 answers • 9 Oct 2010
doxycycline was prescribed for a gum infection, and clindamycin was prescribed for an infection on one of my theet.
1 answer • 22 Nov 2010
I had dental surgery 10 days ago and now need to take Cytotec twice a day for the next 7 days as a pre-procedure med... the patient education for ...
1 answer • 1 May 2011
I just started buproprion about 2 weeks ago for depression. But I've had tinnitus for 3 years. I know that tinnitus can be a side effect of this ...
2 answers • 25 Jan 2013